Matlab based observations on the solutions of Discrete Infinite System

Perikles G Papadopoulos, Stavros M Fatouros, Michael Karamolengos

Abstract


The Discrete Infinite ODE System result on particular cases of interest, like Porus Medium Equation and Fisher equation. Also using matlab, we give several observations on the solutions of our discrete system for a number of given fuctions. In many cases, the results of the mathematical models of many physical phenomenons, product a special kind of differential equations like: Lattice Ordinary Differential Equations (L.O.D.E). We have a lot of applications for these kind of mathematical models: In biology (in calcium bursts in living shells), in propagation of action potentials in through the tissue of the cardiac shells, in DNA’s transmission, in Physics (superconductivity theory and non-linear optics, Josephsson’s patterns), in the mechanic’s of the materials (solidity and long range attribute of the materials) and finally in technology (scheduling electronic loop).

Keywords


93C55, 26A16, 32H25. Discrete Infinite Systems, locally Lipschitz continuous, Generalized Peano’s Theorem

Full Text:

PDF

References


V S Afraimovich, S N Chow, J K Hale, Synchronization in lattices of coupled oscillators , Phys. D 103 (1997), no. 1-4, 442-451.

J M Ball, P J Holmes, R D James, R L Pego, P J Swart, On the

dynamics of the fine structure, J Nonlinear Science, 1, (1990), 17-70.

P W Bates, K Lu, B Wang, Attractors for lattice dynamical systems, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 11, (2001), no.1, 143-153.

P W Bates, A Chmaj, A discrete convolution model for phase transitions, Arch. Rational Mech. Anal. 150, (1999), 281-305.

S Bolotin, R Mackay, Multibump orbits near theanti-integrable limit for Lagrangian systems, Nonlinearity 10, (1997), no.5, 1015-1029.

J W Cahn, J Mallet-Parret, W Shen, Travelling wave solutions for systems of ODEs on a two-dimensional spatial lattice, SIAM J. Appl. Math. 59, (1999), no.2, 455-493.

S N Chow, J Mallet-Parret, Pattern formation and spatial chaos in lattice dynamical systems I,II, IEEE Trans. Circuits Systems I Fund. Theory Appl. 42, (1995), no.10, 746-751, 752-756.

S N Chow, J Mallet-Parret, W Shen, Travelling waves in lattice dynamical systems, J Differential Equations 149, (1998), no.2, 248-291.

E Fermi, J Pasta, S Ulam, Studies of nonlinear problems, Los Alamos Scientific Laboratory Report, LA-1940, (1955), (reprinted in Lect. Appl. Math. 15, 143-156)

F C Frank, J H vander Merwe, One dimensional dislocations I, Static. Theory Proc. R. Soc. London A 198, (1949), 205-216.

Matlab based observations on the solutions of Discrete ......... 7

F C Frank, J H vander Merwe, One dimensional dislocations II, Dynamics Proc. R. Soc. London A 201, (1950), 261-268.

G Friesecke, J Wattis, Existence theorem for solitary waves on lattices, Comm. Math. Phys. 161, (1994), 391-418.

I G Kevrekides, P G Kevrekides, A R Bishop, E S Titi, Continuum approach to discreteness, Physical Review E, 65, (2002), 1-13.

R S Mackay, S Aubry, Proof of existence of breathers for time-reversible of Hamiltonian networks of weakly coupled oscillators, Nonlinearity 7, (1994), no. 6, 1623-1643.

P Papadopoulos, L Matiadou and S Fatouros, Existence and Uniqueness of Solutions for a discrete Infinite O.D.E’s System, ADAM, (2012), Volume 2, no. 1 and 2, 1-9.

M Peyrard, M Kruskal, Kink dynamics in the highly discrete Sine-Gordon system, Physica D, 14, (1984), 88-102.

M Salerno, Discrete model for DNA-promoters, Phys. Rev. A, 44, (1991), no. 8, 5292-5297.

D Smets, M Willem, Solitary waves with prescribed speed on infinite lattices, J. Functional Analysis, 149, (1997), 266-275.

M Toda, Theory of nonlinear lattices, Springer Series in Solid State Sciences, vol 20, Springer-Berlin, 1978.

S Zhou, Attractors for second order dynamical systems, J Diff. Eqns, 179, (2002), 605-624.

S Zhou, Attractors for first order dissipative lattice dynamical systems, Physica D, 178, (2003), 51-61.

B Zinner, Existence of traveling wavefronts solutions for discrete Nagumo equations, J. Diff. Eqns, 96, (1992), 1-27.

B Zinner, Traveling wavefronts for discrete Fisher’s equations , J. Diff. Eqns, 105, (1993), 46-62.


Refbacks

  • There are currently no refbacks.